# SDR ASAA2021062035159

- Difficulty date: June 20, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 45,115 hours, 13,337 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: H504B
- Part serial: D7808
- Condition: Faulted
- Location: Aileron Position
- Part time: 59,357 hours, 23,732 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO COMPLETE TC 782223000 FLIGHT MANAGEMENT SYSTEM AND NAVIGATION FUNCTION CHECK, DUE TO FAILURE OF DFCS BITE LIBRARY NUMBER 60.31 AUTO PILOT B AILERON SENSOR 2 FAULT MSG 22-11146 (J18-K13) AND (J1B-H13) AND MSG 22-11340 R AILERON SENSOR EXC INV.  GROUNDED - YES. REMOVED AND REPLACED AILERON POS SENSOR. FAILS LRU REPLACEMENT TEST. FOUND R/H AILERON IS OUT OF RIG, CONTROL SURFACE IS TOO LOW REF B737-800 AMM 27-11-00-820-805 STEP 6.F.(1)(R). ADJUSTED R/H AILERON WING CABLES ABSA & ABSB REF AMM 27-11-00-820-801. AILERON SENSOR TEST PASSED REF AMM 22-11-29. ACCOMPLISHED ROLL POS SENSOR TEST REF AMM 22-11-29, TEST PASSED. LAND VERIFY TEST PASSED. AUTOPILOT B OPS TEST PASSED REF AMM 22-11-00.
